MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH
Catalog Number 0112750
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Micturition Urgency (1871); Pain (1994); Numbness (2415)
Date of Event 07/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As per ansm report ((b)(4)): as reported, on (b)(6) 2021 the patient underwent right inguinal hernia repair with the implant of perfix plug.Description of the incident: pain since an operation for a right-sided inguinal hernia on (b)(6) 2021, slightly lessened since a further operation on (b)(6) 2023 (resection of a nodule opposite the scar from the first operation): sensation of numbness around the scar, external and internal pain (spermatic canal, right testicle, viscera), frequent and urgent urge to urinate, with the last drop taking a while to come out afterwards.No pain or symptoms described in this area prior to the operation, not even between the time the hernia appeared and the operation.Current condition: these pains are hindering the rehabilitation.I am undergoing following back and joint problems (present for 15 years), a burnout in (b)(6) 2023, partly linked to these pains; the operation on (b)(6) 2023 did not improve the situation.On sick leave since then; mdph case pending.Actions taken by the healthcare facility to manage the patient: none.
 
Additional Manufacturer Narrative
As reported, post implant of a perfix plug the patient had pain (spermatic canal, right testicle, viscera), sensation of numbness around the scar, frequent urge to urinate and had surgical intervention.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative symptoms.The adverse reaction section of the instructions-for-use, supplied with the device identifies pain as a possible complication.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERFIX PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24968682
Report Number1213643-2026-00554
Device Sequence Number4991907
Product Code FTL
UDI-Device Identifier00801741016592
UDI-Public(01)00801741016592(17)250928(10)HUEW1689
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K922916
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Catalogue Number0112750
Device Lot NumberHUEW1689
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale